# SDR AALA201907119002

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 36,388 hours, 12,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 AND L4 DOOR ASSIST BOTTLE LOW PRESSURE. MAINTENANCE CHARGED BOTH R4 AND L4 (SEE AALA201907119019) DOOR ASSIST BOTTLES TO PROPER PRESSURE PER AMM TASK 52-10-00-614-001.
